Paper:AlperinLargeAbelian

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
Large abelian subgroups of p-groups by Jonathan Lazare Alperin, Transactions of the American Mathematical Society, Volume 117, Page 10 - 20(Year 1965): Official copy

Title of the paper: Large abelian subgroups of p-groups

Author: Jonathan Lazare Alperin (Find other works by this author)

Year of publication: 1965
Language of publication: English
MSC Primary Classification: 20.30
Journal of publication: Transactions of the American Mathematical Society,Volume 117, 10 - 20
doi: 10.2307/1994193 (weblink)
MathReviews number: 0170946 (Mathscinet page) (More information on MathReviews numbers)